Alert archive / Texas / Frost Advisories in 2011

Frost Advisory 3, NWS Fort Worth, TX

October 28, 201146 counties in Texas

NWS Fort Worth, TX issued this frost advisory at Oct 28, 2011, 1:44 PM CDT for 46 counties in Texas. It took effect at Oct 29, 2011, 4:00 AM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 28, 2011, 1:44 PM CDT (18:44 UTC)
In effect from
Oct 29, 2011, 4:00 AM CDT
Expired
Oct 29, 2011, 9:00 AM CDT
In force
5 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -170 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
738 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-170 m²/s²
0-3 km storm-relative helicity
-37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

458 
WWUS74 KFWD 281844
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
144 PM CDT FRI OCT 28 2011

...FROST ADVISORY IN EFFECT LATE TONIGHT AND EARLY SATURDAY
MORNING FOR THE MAJORITY OF NORTH TEXAS...

.CANADIAN HIGH PRESSURE PRESSURE WILL CONTINUE SETTLING ACROSS
CENTRAL AND WESTERN TEXAS THROUGH SATURDAY MORNING. WINDS WILL GO
NEAR CALM BY MIDNIGHT AND AFTER. LOW TEMPERATURES ARE EXPECTED TO
RAPIDLY FALL INTO THE MID AND UPPER 30S ACROSS RURAL AREAS AND
OUTLYING SUBURBS OF THE DALLAS-FORT WORTH METROPLEX AFTER MIDNIGHT
AND THROUGH SUNRISE SATURDAY. MOIST SOILS AND THE EXPECTED COLD
TEMPERATURES WILL PROVIDE AN ENVIRONMENT CONDUCIVE FOR THE
FORMATION OF FROST.

TXZ091>095-100>107-115>123-129>135-141>146-156>160-290300-
/O.NEW.KFWD.FR.Y.0003.111029T0900Z-111029T1400Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...
COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...
WACO...MARLIN
144 PM CDT FRI OCT 28 2011

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY. 

* EVENT...AREAS OF FROST ARE LIKELY NORTH AND WEST OF A WACO...TO
  GRANBURY...TO MINERAL WELLS...TO DENTON...TO COOPER LINE. PATCHY
  FROST IS POSSIBLE FURTHER SOUTHEAST TO A TEMPLE...TO MARLIN...TO
  CORSICANA LINE BY SUNRISE...AS TEMPERATURES FALL INTO THE MID
  AND UPPER 30S OVERNIGHT. IMMEDIATE URBAN AREAS OF THE METROPLEX
  SHOULD REMAIN IN THE LOWER 40S AND NOT HAVE ANY FROST CONCERNS.

* TIMING...FROST FORMATION MOST LIKELY TO OCCUR BETWEEN 4 AM CDT
  AND 9 AM CDT SATURDAY MORNING. 

* IMPACT...THE FROST MAY DAMAGE OR KILL SENSITIVE PLANTS AND 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

05/
4 follow-up statements
367 
WWUS74 KFWD 281857 CCA
NPWFWD

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
156 PM CDT FRI OCT 28 2011

...FROST ADVISORY IN EFFECT LATE TONIGHT AND EARLY SATURDAY
MORNING FOR THE MAJORITY OF NORTH TEXAS...

.CANADIAN HIGH PRESSURE WILL CONTINUE SETTLING ACROSS CENTRAL AND
WESTERN TEXAS THROUGH SATURDAY MORNING. WINDS WILL GO NEAR CALM BY
MIDNIGHT AND AFTER. LOW TEMPERATURES ARE EXPECTED TO RAPIDLY FALL
INTO THE MID AND UPPER 30S ACROSS RURAL AREAS AND OUTLYING SUBURBS
OF THE DALLAS-FORT WORTH METROPLEX AFTER MIDNIGHT AND THROUGH
SUNRISE SATURDAY. MOIST SOILS AND THE EXPECTED COLD TEMPERATURES
WILL PROVIDE AN ENVIRONMENT CONDUCIVE FOR THE FORMATION OF FROST.

TXZ091>095-100>107-115>123-129>135-141>146-156>160-290330-
/O.NEW.KFWD.FR.Y.0003.111029T0900Z-111029T1400Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...
COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...
WACO...MARLIN
156 PM CDT FRI OCT 28 2011

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY. 

* EVENT...AREAS OF FROST ARE LIKELY NORTH AND WEST OF A WACO...TO
  GRANBURY...TO MINERAL WELLS...TO DENTON...TO COOPER LINE. PATCHY
  FROST IS POSSIBLE FURTHER SOUTHEAST TO A TEMPLE...TO MARLIN...TO
  CORSICANA LINE BY SUNRISE...AS TEMPERATURES FALL INTO THE MID
  AND UPPER 30S OVERNIGHT. IMMEDIATE URBAN AREAS OF THE METROPLEX
  SHOULD REMAIN IN THE LOWER 40S AND NOT HAVE ANY FROST CONCERNS.

* TIMING...FROST FORMATION MOST LIKELY TO OCCUR BETWEEN 4 AM CDT
  AND 9 AM CDT SATURDAY MORNING. 

* IMPACT...THE FROST MAY DAMAGE OR KILL SENSITIVE PLANTS AND 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

05/
930 
WWUS74 KFWD 282127
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
427 PM CDT FRI OCT 28 2011

...FROST ADVISORY IN EFFECT LATE TONIGHT AND EARLY SATURDAY
MORNING FOR THE MAJORITY OF NORTH TEXAS...

.SYNOPSIS...CALM WINDS AND CLEAR SKIES WILL ALLOW LOW TEMPERATURES
TO FALL INTO THE MID AND UPPER 30S ACROSS MOST OF NORTH TEXAS BY
SUNRISE. THIS WILL CREATE AN ENVIRONMENT IDEAL FOR THE FORMATION
OF FROST EARLY SATURDAY MORNING. ALTHOUGH THE IMMEDIATE URBAN
AREAS OF DALLAS-FORT WORTH WILL BE SPARED FROM FROST...RURAL
AREAS AND OUTLYING SUBURBS WILL BE AT RISK.

TXZ091>095-100>107-115>123-129>135-141>146-156>160-290930-
/O.CON.KFWD.FR.Y.0003.111029T0900Z-111029T1400Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...
COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...
WACO...MARLIN
427 PM CDT FRI OCT 28 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
SATURDAY...

* EVENT...FROST IS POSSIBLE OVER MOST OF NORTH TEXAS TONIGHT AS
  TEMPERATURES FALL INTO THE MID TO UPPER 30S. IMMEDIATE URBAN
  AREAS OF THE DALLAS FORT WORTH METROPLEX SHOULD REMAIN IN THE
  LOWER 40S AND NOT HAVE ANY FROST CONCERNS.

* TIMING...FROST IS MOST LIKELY BETWEEN 4 AM AND 9 AM SATURDAY
  MORNING.

* IMPACT...THE FROST MAY DAMAGE OR KILL SENSITIVE PLANTS AND 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. COLD SENSITIVE
OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
674 
WWUS74 KFWD 290843
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
343 AM CDT SAT OCT 29 2011

...FROST ADVISORY IN EFFECT THROUGH 9 AM FOR ALL OF NORTH
TEXAS...

.SYNOPSIS...CALM WINDS AND CLEAR SKIES WILL ALLOW LOW TEMPERATURES
TO FALL INTO THE MID AND UPPER 30S ACROSS ALL OF NORTH TEXAS BY
SUNRISE. THIS WILL CREATE AN ENVIRONMENT IDEAL FOR THE FORMATION
OF FROST EARLY THIS MORNING. ALTHOUGH THE IMMEDIATE URBAN AREAS OF
DALLAS-FORT WORTH WILL BE SPARED FROM FROST...RURAL AREAS AND
OUTLYING SUBURBS WILL BE AT RISK.

TXZ147-148-161-162-174-175-291400-
/O.EXA.KFWD.FR.Y.0003.111029T0900Z-111029T1400Z/
FREESTONE-ANDERSON-LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...TEAGUE...FAIRFIELD...PALESTINE...
MEXIA...GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...
CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT
343 AM CDT SAT OCT 29 2011

...FROST ADVISORY IN EFFECT UNTIL 9 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

* EVENT...FROST IS POSSIBLE ACROSS NORTH TEXAS EARLY THIS MORNING
  AS TEMPERATURES FALL INTO THE MID AND UPPER 30S.

* TIMING...FROST IS MOST LIKELY BETWEEN 4 AM AND 9 AM THIS MORNING.

* IMPACT...THE FROST MAY DAMAGE OR KILL SENSITIVE PLANTS AND 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. COLD SENSITIVE
OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

TXZ091>095-100>107-115>123-129>135-141>146-156>160-291400-
/O.CON.KFWD.FR.Y.0003.111029T0900Z-111029T1400Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...
COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...
WACO...MARLIN
343 AM CDT SAT OCT 29 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* EVENT...FROST IS POSSIBLE OVER NORTH TEXAS EARLY THIS MORNING AS
  TEMPERATURES FALL INTO THE MID AND UPPER 30S. IMMEDIATE URBAN
  AREAS OF THE DALLAS FORT WORTH METROPLEX SHOULD REMAIN IN THE
  LOWER 40S AND NOT HAVE ANY FROST CONCERNS.

* TIMING...FROST IS MOST LIKELY BETWEEN 4 AM AND 9 AM THIS MORNING.

* IMPACT...THE FROST MAY DAMAGE OR KILL SENSITIVE PLANTS AND 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. COLD SENSITIVE
OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
026 
WWUS74 KFWD 291358
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
858 AM CDT SAT OCT 29 2011

...FROST ADVISORY FOR NORTH TEXAS WILL EXPIRE AT 9 AM CDT...

.COLD...CANADIAN HIGH PRESSURE WILL CONTINUE TO SHIFT EAST ACROSS
THE AREA THIS MORNING. TEMPERATURES WILL CONTINUE TO WARM READILY
THIS MORNING AND MELT ANY FROST THAT HAS FORMED OVERNIGHT.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291500-
/O.EXP.KFWD.FR.Y.0003.000000T0000Z-111029T1400Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
858 AM CDT SAT OCT 29 2011

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

TEMPERATURES WILL CONTINUE TO WARM READILY THIS MORNING AND MELT
ANY FROST THAT HAS FORMED OVERNIGHT.

$$

05/

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this frost advisory went out at Oct 28, 12:39 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Oct 28, 12:39 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1239 PM CDT FRI OCT 28 2011

.AVIATION...
LOW CLOUDS CLEARED THE METROPLEX THIS MORNING...BUT SCT/BKN CLOUDS
AROUND 3500 FEET HAVE RETURNED WITH SURFACE HEATING. WACO REMAINS
UNDER BKN040 AND EXPECT CONDITIONS TO SLOWLY IMPROVE THROUGH THE
DAY AS DRIER AIR FILTERS INTO THE REGION. NORTHERLY WINDS AROUND
10 KNOTS WILL PERSIST THROUGH TOMORROW MORNING BEFORE TURNING
AROUND TO THE SOUTHEAST AS THE SURFACE HIGH SLIDES EAST OF THE
REGION.

85/NH

&&

.PREV DISCUSSION... /ISSUED 414 AM CDT FRI OCT 28 2011/
THE UPPER LEVEL LOW PRESSURE SYSTEM RESPONSIBLE FOR RAIN ACROSS
NORTH TEXAS ON THURSDAY WILL CONTINUE TO MOVE EAST OF THE REGION
TODAY. IT WILL BE COOL AND BREEZY TODAY DUE TO LINGERING LOW
CLOUDS THIS MORNING AND CONTINUED LOW LEVEL COLD AIR ADVECTION.
THE SUN WILL MAKE AN APPEARANCE THIS AFTERNOON AND TEMPERATURES
SHOULD REACH THE 60S. TONIGHT WILL BE COOL WITH DECREASING WIND
SPEEDS...CLEAR SKIES AND SOME PATCHY GROUND FOG TOWARD SUNRISE.
DEW POINT TEMPERATURES WILL REMAIN ABOVE FREEZING WHICH SHOULD
KEEP FROST FROM DEVELOPING ACROSS THE WESTERN AND NORTHEAST ZONES
WHERE OVERNIGHT LOWS SHOULD REACH THE MIDDLE 30S.

DRY NORTHWEST FLOW ALOFT WILL DEVELOP ACROSS TEXAS THROUGH THE
WEEKEND AS AN UPPER LEVEL RIDGE AMPLIFIES ACROSS THE WESTERN
UNITED STATES. AN UPPER TROUGH WILL DEVELOP ACROSS THE NORTHERN HIGH
PLAINS LATE SATURDAY AND WILL TRANSLATE ACROSS THE EASTERN HALF OF
THE COUNTRY THROUGH MONDAY. ALL OF THE LARGE SCALE FORCING FOR
ASCENT WILL REMAIN WELL TO THE NORTH AND EAST OF NORTH TEXAS...BUT
THE PASSAGE OF THE UPPER LEVEL TROUGH WILL ALLOW A COLD FRONT TO
MOVE THROUGH TEXAS LATE SUNDAY/MONDAY. THE FRONT WILL HAVE LITTLE
MOISTURE TO WORK WITH AND SINCE LARGE SCALE LIFT WILL BE ABSENT...
NO PRECIPITATION IS ANTICIPATED WITH THIS FRONTAL PASSAGE.

THE FLOW ACROSS NORTH TEXAS WILL BECOME ZONAL LATE MONDAY THROUGH
WEDNESDAY AS ANOTHER UPPER LEVEL TROUGH DEVELOPS IN THE WEST.
THIS SYSTEM IS PROGGED TO DIG FURTHER SOUTH THAN THE EARLY WEEK
SYSTEM AND MAY BRING SOME LOW RAIN CHANCES TO NORTH TEXAS WEDNESDAY
AFTERNOON THROUGH THURSDAY MORNING. THE ECMWF AND GFS SOLUTIONS
DIFFER ON THE TIMING AND AVAILABLE MOISTURE WITH THIS SYSTEM SO
FOR NOW WILL JUST MENTION A SLIGHT CHANCE OF SHOWERS. AFTER THE
UPPER TROUGH AXIS MOVES TO THE EAST...ANOTHER COLD FRONT WILL
SWEEP ACROSS NORTH TEXAS AND BRING DRIER AIR TO THE REGION BY THE
END OF THE WEEK.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  63  42  70  47  71 /   0   0   0   0   5
WACO, TX              65  37  68  43  73 /   0   0   0   0   5
PARIS, TX             64  37  67  40  70 /   0   0   0   0   5
DENTON, TX            63  36  69  43  70 /   0   0   0   0   5
MCKINNEY, TX          63  36  67  41  70 /   0   0   0   0   5
DALLAS, TX            63  43  69  46  70 /   0   0   0   0   5
TERRELL, TX           63  38  70  43  71 /   0   0   0   0   5
CORSICANA, TX         66  41  70  44  72 /   0   0   0   0   5
TEMPLE, TX            65  39  71  43  73 /   0   0   0   0   5
MINERAL WELLS, TX     63  39  70  42  70 /   0   0   0   0   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

85/85
Hazardous weather outlook, Oct 28, 4:40 AM CDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
440 AM CDT FRI OCT 28 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
440 AM CDT FRI OCT 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

25

Nearby

Frost Advisories in Texas, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.